# SDR SCNA20251211479

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 53,323 hours, 30,547 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSH PLACARD AT F/O SIDE EMERGENCY EXIT IS TEARING.  R & R PUSH PLACARD IAW AMM 11-23-01.
